Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/57310
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Siciak-Zahariuta extremal functions, analytic discs and polynomial hulls
Author: Larusson, F.
Sigurdsson, R.
Citation: Mathematische Annalen, 2009; 345(1):159-174
Publisher: Springer-Verlag
Issue Date: 2009
ISSN: 0025-5831
1432-1807
Statement of
Responsibility: 
Finnur Lárusson and Ragnar Sigurdsson
Abstract: We prove two disc formulas for the Siciak–Zahariuta extremal function of an arbitrary open subset of complex affine space. We use these formulas to characterize the polynomial hull of an arbitrary compact subset of complex affine space in terms of analytic discs. Similar results in previous work of ours required the subsets to be connected.
RMID: 0020091066
DOI: 10.1007/s00208-009-0345-5
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.